Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the surjectivity of the Borel mapping for some quasi-analytic rings

Tom 126 / 2021

Abdelhafed El Khadiri Annales Polonici Mathematici 126 (2021), 21-30 MSC: Primary 26E10, 30D60, 58C25, 46E25, 34A34. DOI: 10.4064/ap200714-4-11 Opublikowany online: 18 February 2021

Streszczenie

The Borel mapping takes germs, at the origin in $\mathbb R$, of smooth functions ($\equiv $ elements of the ring of germs $\mathcal {E}$) to the sequence of iterated derivatives at the origin. It is a classical result due to Borel that the Borel mapping is surjective and not injective. A subring $\mathcal {B}\subset \mathcal {E}$ is called quasianalytic if the restriction of the Borel mapping to $\mathcal {B}$ is injective. By a classical result due to Carleman, the Borel mapping restricted to the subring of smooth functions in a quasianalytic Denjoy–Carleman class which strictly contains the analytic class is never onto the corresponding subring of ${\mathbb R}[[t]]$.

In this paper, a necessary and sufficient condition is given for the surjectivity of the restriction of the Borel mapping to a general quasianalytic subring $\mathcal {B}\subset \mathcal {E}$. As a consequence, we show the existence of quasianalytic subrings such that the restriction of the Borel mapping to these subrings is surjective and hence bijective.

Autorzy

  • Abdelhafed El KhadiriFaculty of Sciences
    University Ibn Tofail
    Kenitra, Morocco
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek